# SDR A8ZR20180911001

- Difficulty date: June 6, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 37,318 hours, 50,300 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED COMPOSITE REPAIR ON LWR TAILCONE FWD AT TAIL BUMPER FOR DELAMINATION STA X806 & Z130.43 REF SRM 53-70-28 REV 6 DATED SEP 17, 2017.
